Long-Wave Asymptotics of Lamb Waves
- Authors: Goldstein R.V.1,2, Kuznetsov S.V.1,2
-
Affiliations:
- Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences
- Bauman Moscow State Technical University
- Issue: Vol 52, No 6 (2017)
- Pages: 700-707
- Section: Article
- URL: https://journal-vniispk.ru/0025-6544/article/view/163155
- DOI: https://doi.org/10.3103/S0025654417060097
- ID: 163155
Cite item
Abstract
The six-dimensional complex formalism is used to obtain equations for determining long-wave asymptotics of symmetric fundamental modes of Lamb waves in an anisotropic layer. Analytic expressions are obtained for long-wave asymptotics of phase velocities of Lamb waves propagating in an isotropic layer.
Keywords
About the authors
R. V. Goldstein
Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences; Bauman Moscow State Technical University
Author for correspondence.
Email: goldst@ipmnet.ru
Russian Federation, pr. Vernadskogo 101, str. 1, Moscow, 119526; ul. 2-ya Baumanskaya 5 str. 1, Moscow, 105005
S. V. Kuznetsov
Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences; Bauman Moscow State Technical University
Email: goldst@ipmnet.ru
Russian Federation, pr. Vernadskogo 101, str. 1, Moscow, 119526; ul. 2-ya Baumanskaya 5 str. 1, Moscow, 105005
Supplementary files
